# SDR GTIA020886

- Difficulty date: August 11, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112253
- Part serial: 2092
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DTW - FLT 313 - FOUND FORWARD GALLEY-LOW POT SMELLED SMOKE, SMELLED LIKE PLASTIC BURNING.  PULLED C/B'S AND TURNED OFF GALLEY POWER SMELL STOPPED.  REMOVED AND REPLACED FORWARD GALLEY LOWER COFFEE MAKER.  OPS CHECK OK.  (M)
